MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955542
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/11/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy with a prismaflex control unit, the patient passed away while connected to the machine.The cause of death was not reported.It was not reported if an autopsy was performed.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was inspected on-site by a qualified baxter technician and no issues were identified.A full calibration and functional test of the device was performed and the device was found to meet manufacturer's specifications.The reported condition was not verified.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10236307
Report Number9616026-2020-00017
Device Sequence Number548018
Product Code KDI
UDI-Device Identifier07332414124236
UDI-Public(01)07332414124236
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
Report Date (Section F) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number955542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2020
Event Location Other
Date Report to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA07/06/2020